# SDR GAIA00799

- Difficulty date: December 30, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2723 - BOS-TOL - UPON GEAR RETRACTION, NOSE GEAR DOOR LIGHTS ON FORWARD AND FE PANEL ILLUMINATED.  THE LIGHTS EXTINGUISHED AFTER RECYCLING LANDING GEAR ON THE 4TH ATTEMPT.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  FOUND NOSE STRUT TO BE FLAT, CAUSING TIRES TO PREVENT NOSE GEAR DOORS FROM COMPLETELY CLOSING.  FOUND SHRADER VALVE ON NOSE STRUT TO BE LEAKING.  REMOVED AND REPLACED NOSE STRUT SHRADER VALVE.  SERVICED STRUT, LEAKS CHECK GOOD AND NOSE GEAR LIGHT OPS CHECK NORMALLY.  AIRCRAFT RETURNED TO SERVICE.  (M)
